# SDR AWKA202405290002

- Difficulty date: May 25, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N716XJ
- Make and model: Cessna 750
- Aircraft serial: 7500016
- Aircraft time: 8,954 hours, 5,823 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 67221721
- Condition: Corroded
- Location: Lt Wing
- Part time: 8,954 hours, 5,823 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESUBMIT FROM 27-MAY-24: CORROSION DAMAGE ON THE LH WING LOWER SKIN (P/N 6722172-1) AT ACCESS PANEL LAND 551EB. ***ACCOMPLISHED AEROSPACE QUALITY RESEARCH & DEVELOPMENT (AQRD) ENGINEERING REPAIR ORDER ERO-979707 REV. IR DATED 16-APR-24 "N716XJ LH WING ACCESS PANEL 551EB LAND CORROSION REPAIR".
